# SDR MWEA97784

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769037
- Condition: Fell Off
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER FELL OFF GALLEY DOOR.  REINSTALLED GALLEY DOOR EMERGENCY SLIDE COVER.
